# SDR BIGA20110114001

- Difficulty date: January 14, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N112BH
- Make and model: Casa C212200
- Aircraft serial: 292
- Aircraft time: 13,035 hours
- Engine: Garrtt TPE33110R
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 212421051
- Part serial: NONE
- Condition: Misinstalled
- Location: Mlg
- Part time: 13,035 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS FOUND THAT THE UPPER SUPPORT TRUNNION HOLDING THE TOP OF THE NOSE GEAR STRUT WAS HITTING THE MOUNT ON THE FUSELAGE.  IT LOOKED AS THOUGH THE TRUNNION WAS INSTALLED UPSIDE DOWN DUE TO THE COLLAR HITTING THE EDGE OF THE FUSEALGE MOUNT, AND THE INSTALLATION OF THE BUSHING INSERTS IN THE UPPER SUPPORT TRUNNION AND THE BUSHINGS IN THE MOUNT ON THE FUSELAGE.  AFTER REVIEWING THE MAINTENANCE MANUAL AND IPC IT WAS INSTALLED PER THE MANUFACTURES INSTRUCTIONS.   IT WAS DISCOVERED THAT THE MM AND IPC WERE IN ERROR IN THE ENGLISH TRANSLATION.  THE TRUNNION WAS FLIPPED OVER SO THE BUSHING FLANGES WERE FACE TO FACE GIVING CLEARANCE AND THE AREA TREATED AND TOUCHED UP TO PREVENT CORROSION.
